RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1960, Volume 15, Issue 5(95), Pages 191–198 (Mi umn6773)  

Scientific notes and problems

The approximation of functions of certain classes determined by polyharmonic operators, by truncated arithmetic means of partial sums of Fourier series

V. N. Trofimov


Full text: PDF file (570 kB)

Bibliographic databases:

Received: 20.02.1959

Citation: V. N. Trofimov, “The approximation of functions of certain classes determined by polyharmonic operators, by truncated arithmetic means of partial sums of Fourier series”, Uspekhi Mat. Nauk, 15:5(95) (1960), 191–198

Citation in format AMSBIB
\Bibitem{Tro60}
\by V.~N.~Trofimov
\paper The approximation of functions of certain classes determined by polyharmonic operators, by truncated arithmetic means of partial sums of Fourier series
\jour Uspekhi Mat. Nauk
\yr 1960
\vol 15
\issue 5(95)
\pages 191--198
\mathnet{http://mi.mathnet.ru/umn6773}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=125386}
\zmath{https://zbmath.org/?q=an:0100.06103}


Linking options:
  • http://mi.mathnet.ru/eng/umn6773
  • http://mi.mathnet.ru/eng/umn/v15/i5/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:133
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019